# SDR AT0000394

- Difficulty date: August 23, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME SEGMENT AT BS 598 CORRODED.  REMOVED AND REPLACED FRAME SEGMENT IAW DC9 SRM 51-30-2, 51-30-2, 51-30-5.
